Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

My Baby just had his 2 month vacinations

and he doesn't feel good does anyone know how long till he feels better?

Answer Question
 
QuintinsMom520

Asked by QuintinsMom520 at 5:35 PM on May. 4, 2009 in Babies (0-12 months)

Level 4 (29 Credits)
Answers (11)
  • Give him some Tylenol alternating with Ibuprofin. He will be fine by tomorrow.. Don't give these non-vaccinating people a chance to put their two cents in please.
    Anonymous

    Answer by Anonymous at 5:37 PM on May. 4, 2009

  • i agree with teh anon . tylenol and / or ibprofine and your baby shoul dbe fine by tomorrow .
    Mrs.Owen86

    Answer by Mrs.Owen86 at 5:38 PM on May. 4, 2009

  • Your baby will be fine. It is normal to sleep more and be more fussy. Give him some Tylenol and lots of love
    Anonymous

    Answer by Anonymous at 5:41 PM on May. 4, 2009

  • My DS Got a fever with in a couple hours gave him tylenol and nursed when he wanted within 24 hours he was fine
    ArmyWife112908

    Answer by ArmyWife112908 at 6:04 PM on May. 4, 2009

  • I agree with everyone else. I just wanted to add that after vaccines, be sure to keep an eye for their temp to increase. It doesn't always happen, but if they feel warm to you, take and monitor their temp. My oldest is 2, and he's only gotten a fever once after vaccines.
    Mangy_Momma

    Answer by Mangy_Momma at 6:05 PM on May. 4, 2009

  • I would give him Tyelnol every 4 hours for the first day... and then as needed for the next couple of days. My son is usually fine the first and second days after but kind of sleepy and CRANKY his 3rd day.
    AmiJanell

    Answer by AmiJanell at 6:06 PM on May. 4, 2009

  • He'll be a new man by morning. Once he sleeps off the sore legs, he'll be fine. Just be gentle, and give him lots of cuddles (and some Tylenol if he's really not doing well). Try to stay home and go easy on him.
    musicpisces

    Answer by musicpisces at 6:07 PM on May. 4, 2009

  • My little girl was cranky for the rest of the day after her shots, and her legs were sore from them. Give a bit of Tylenol, and you can alternate with Motrin if it is needed. I just gave her one dose of Tylenol, then after that she mostly slept it off.
    srhmldndo

    Answer by srhmldndo at 6:13 PM on May. 4, 2009

  • Musicpisces stated exactly what I would have said.

    My granddaughter received her 2 month vaccines last week, was fussy and crying, we gave her Tylenol for the pain, kept an eye on her legs, and she slept most of the day and the whole night through. By morning she was her happy, joyful self again. In fact, she didn't have any bumps on her legs where she got the shots, which is amazing! My children had bumps where they got shots for a couple days afterwards.

    Hugs to you and your baby boy.
    PrydferthMenyw

    Answer by PrydferthMenyw at 6:14 PM on May. 4, 2009

  • Also, don't forget to put a cool cloth on the injection site if they are painful. My DD just her 6mo shots today...
    Lillysmomma1024

    Answer by Lillysmomma1024 at 7:37 PM on May. 4, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN